PubTransformer

A site to transform Pubmed publications into these bibliographic reference formats: ADS, BibTeX, EndNote, ISI used by the Web of Knowledge, RIS, MEDLINE, Microsoft's Word 2007 XML.

Tuberculous periprosthetic infection precipitated by infliximab therapy.

Abstract Biological therapy with TNF-α inhibitors have been increasingly used in the treatment of inflammatory arthritis. Systemic tuberculosis infections are often known to occur following treatment with these biological agents. However, no case of periprosthetic tuberculous infection of the hip following this therapy has been reported. We report a case of a 45-year-old man who developed periprosthetic tuberculous infection soon after infliximab injection. We also discuss the need of pretreatment awareness, high index of suspicion, early diagnosis and management of such case.
PMID
Related Publications

A case of tuberculous arthritis following the use of etanercept.

Haematogenous tuberculous infection following revision of a loosened total hip replacement.

Reactivation of ancient tuberculous arthritis of the hip following total hip arthroplasty: a case report.

Recurrence of tuberculosis after hip replacement 58 years after primary infection.

Total hip arthroplasty complicated by tuberculous infection.

Authors

Mayor MeshTerms
Keywords
Journal Title bmj case reports
Publication Year Start




PMID- 28270399
OWN - NLM
STAT- MEDLINE
DA  - 20170308
DCOM- 20170313
LR  - 20170313
IS  - 1757-790X (Electronic)
IS  - 1757-790X (Linking)
VI  - 2017
DP  - 2017 Mar 07
TI  - Tuberculous periprosthetic infection precipitated by infliximab therapy.
LID - bcr2016218726 [pii]
LID - 10.1136/bcr-2016-218726 [doi]
AB  - Biological therapy with TNF-alpha inhibitors have been increasingly used in the
      treatment of inflammatory arthritis. Systemic tuberculosis infections are often
      known to occur following treatment with these biological agents. However, no case
      of periprosthetic tuberculous infection of the hip following this therapy has
      been reported. We report a case of a 45-year-old man who developed periprosthetic
      tuberculous infection soon after infliximab injection. We also discuss the need
      of pretreatment awareness, high index of suspicion, early diagnosis and
      management of such case.
CI  - 2017 BMJ Publishing Group Ltd.
FAU - Malhotra, Rajesh
AU  - Malhotra R
AD  - Department of Orthopaedics, All India Institute of Medical Sciences, New Delhi,
      Delhi, India.
FAU - Gautam, Deepak
AU  - Gautam D
AD  - Department of Orthopaedics, All India Institute of Medical Sciences, New Delhi,
      Delhi, India.
FAU - Wahal, Naman
AU  - Wahal N
AD  - Department of Orthopaedics, All India Institute of Medical Sciences, New Delhi,
      Delhi, India.
LA  - eng
PT  - Case Reports
PT  - Journal Article
DEP - 20170307
PL  - England
TA  - BMJ Case Rep
JT  - BMJ case reports
JID - 101526291
RN  - 0 (Antirheumatic Agents)
RN  - 0 (Immunosuppressive Agents)
RN  - B72HH48FLU (Infliximab)
SB  - IM
MH  - Antirheumatic Agents/*adverse effects
MH  - Arthroplasty, Replacement, Hip/adverse effects
MH  - Hip Prosthesis
MH  - Humans
MH  - Immunosuppressive Agents/*adverse effects
MH  - Infliximab/*adverse effects
MH  - Male
MH  - Middle Aged
MH  - Postoperative Complications/diagnostic imaging/etiology
MH  - Prosthesis-Related Infections/diagnostic imaging/*etiology
MH  - Tomography, X-Ray Computed
MH  - Tuberculosis, Osteoarticular/diagnostic imaging/*etiology
EDAT- 2017/03/09 06:00
MHDA- 2017/03/14 06:00
CRDT- 2017/03/09 06:00
AID - bcr-2016-218726 [pii]
AID - 10.1136/bcr-2016-218726 [doi]
PST - epublish
SO  - BMJ Case Rep. 2017 Mar 7;2017. pii: bcr2016218726. doi: 10.1136/bcr-2016-218726.

<?xml version="1.0" encoding="UTF-8"?>
<b:Sources SelectedStyle="" xmlns:b="http://schemas.openxmlformats.org/officeDocument/2006/bibliography"  xmlns="http://schemas.openxmlformats.org/officeDocument/2006/bibliography" >
</b:Sources>